Hi, thanks to everyone who has been so helpful in the past.
Approx 8 months ago my GP increased my levothyroxine dose from 100 to 125 mcgs, after a long battle with being concerned about being under medicated.I found that a dose of 100 mcg actually suited me better and my TSH went from 2.4 to 1.8. I am very sensitive to dose changes so have maintained that dose for several months, feeling better than I did before and losing a little weight too, which i welcomed.
However I am now beginning to get fairly regular dizzy spells and ringing in my ears , my thoughts ( mostly irrational) race and I find concentration very much harder than I used to.Joint pains have also got worse lately.
I am wondering whether now is the time to go private and have T3 /T4 tested ( GP is happy to ask lab to do the tests but the lab refuses as my TSH is so called normal)
I am concerned that the increased dose maybe causing a build up in my system which is not being utilised by cells - is this possible and could it be a T3 conversion issue -
I am taking Vit D supplements, multi vits and minerals with high level of B.+ high levels of vit c.
Any advice very welcome!